# SDR VNAA20250108024

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Elec Connector
- Part number: 2027628800A
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER CBP-2 G5 KEEPS POPPING WHEN PILOT/CO-PILOT WINDSHIELD WIPER KNOBS ARE TURNED TO THE INT, SLOW, AND FAST SETTINGS.   TROUBLESHOOTED THE CO-PILOT WINDSHIELD WIPER SYSTEM, BY TESTING WIRE CONTINUITY AND CHECKING IF VOLTAGE WAS BEING APPLIED TO THE CIRCUIT. ALL WIRES TESTED GOOD COMING FROM CBP2-G5 BREAKER TO A182P1 ELECTRICAL CONNECTOR. VOLTAGE CHECKS GOOD BECAUSE IT WAS RECORDING 15V AT PIN R ON ELECTRICAL CONNECTOR A182P1. DISCOVERED THE RH MOTOR CONVERTER WAS FAULTY AND IT NEEDED TO BE RELACED. REMOVED AND REPLACED RH MOTOR CONVERTER. IAW CRJ-700 AMM 30-42-07-000/400-801-A01, ESPM 20-12-01 - ELECTRICAL WIRING CONTINUITY CHECK, AND WM 30-42-01 ---- PN OFF: 4388525 -- SN OFF: 100222 ---- PN ON: 4388525 -- SN ON: 383. PERFORMED THE ELECTRICAL BONDING TEST BETWEEN THE MOTOR CONVERTER AND THE A/C STRUCTURE. TEST PASSED. IAW CRJ-700 AMM 51-80-00-760-801-A01. INSTALLED LH AND RH WINDSHIELD WIPER DRIVE ARMS. IAW CRJ-700 AMM 30-42-09-400-801-A01. PERFORMED OPERATIONAL TEST OF THE WINDSHIELD WIPER SYSTEM. TEST PASSED. IAW CRJ-700 AMM 30-42-00-710-801-A01.
